`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 27,Number 3,     July 2010

1

Decoration invariants for horseshoe braids   Pages : 863 - 906

André de Carvalho and Toby Hall

 Abstract       Full Text      Related Articles

2

A nonlinear partial integro-differential equation from mathematical finance   Pages : 907 - 917

Frederic Abergel and Remi Tachet

 Abstract       Full Text      Related Articles

3

Boundary stabilization of the wave and Schrödinger equations in exterior domains   Pages : 919 - 934

Lassaad Aloui and Moez Khenissi

 Abstract       Full Text      Related Articles

4

Baire category and extremely non-normal points of invariant sets of IFS's   Pages : 935 - 943

In-Soo Baek and Lars Olsen

 Abstract       Full Text      Related Articles

5

Discrete orbits in topologically transitive cylindrical transformations   Pages : 945 - 961

Jan Kwiatkowski and Artur Siemaszko

 Abstract       Full Text      Related Articles

6

Cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Lienard systems   Pages : 963 - 980

Magdalena Caubergh,  Freddy Dumortier and Stijn Luca

 Abstract       Full Text      Related Articles

7

Optimal interior partial regularity for nonlinear elliptic systems   Pages : 981 - 993

Shuhong Chen and Zhong Tan

 Abstract       Full Text      Related Articles

8

A note on two approaches to the thermodynamic formalism   Pages : 995 - 1005

Vaughn Climenhaga

 Abstract       Full Text      Related Articles

9

Microdynamics for Nash maps   Pages : 1007 - 1024

William Geller,  Bruce Kitchens and Michał Misiurewicz

 Abstract       Full Text      Related Articles

10

Well-posedness and blow-up phenomena for the interacting system of the Camassa-Holm and Degasperis-Procesi equations   Pages : 1025 - 1035

Ying Fu,  Changzheng Qu and Yichen Ma

 Abstract       Full Text      Related Articles

11

On very weak solutions of semi-linear elliptic equations in the framework of weighted spaces with respect to the distance to the boundary   Pages : 1037 - 1058

Jesus Idelfonso Díaz and Jean Michel Rakotoson

 Abstract       Full Text      Related Articles

12

Countable inverse limits of postcritical $\w$-limit sets of unimodal maps   Pages : 1059 - 1078

Chris Good,  Robin Knight and Brian Raines

 Abstract       Full Text      Related Articles

13

Non topologically weakly mixing interval exchanges   Pages : 1079 - 1091

Hadda Hmili

 Abstract       Full Text      Related Articles

14

Well-posedness and existence of standing waves for the fourth order nonlinear Schrödinger type equation   Pages : 1093 - 1105

Jun-ichi Segata

 Abstract       Full Text      Related Articles

15

Quasi-invariant measures, escape rates and the effect of the hole   Pages : 1107 - 1121

Wael Bahsoun and Christopher Bose

 Abstract       Full Text      Related Articles

16

Classes of singular $pq-$Laplacian semipositone systems   Pages : 1123 - 1132

Eun Kyoung Lee,  R. Shivaji and Jinglong Ye

 Abstract       Full Text      Related Articles

17

Hyperbolicity of $C^1$-stably expansive homoclinic classes   Pages : 1133 - 1145

Keonhee Lee and Manseob Lee

 Abstract       Full Text      Related Articles

18

Rotating modes in the Frenkel-Kontorova model with periodic interaction potential   Pages : 1147 - 1158

Wen-Xin Qin

 Abstract       Full Text      Related Articles

19

Boundary feedback stabilization of the two dimensional Navier-Stokes equations with finite dimensional controllers   Pages : 1159 - 1187

Jean-Pierre Raymond and Laetitia Thevenet

 Abstract       Full Text      Related Articles

20

Quasistatic evolution for plasticity with softening: The spatially homogeneous case   Pages : 1189 - 1217

Francesco Solombrino

 Abstract       Full Text      Related Articles

21

Measures of intermediate entropies for skew product diffeomorphisms   Pages : 1219 - 1231

Peng Sun

 Abstract       Full Text      Related Articles

22

On the spatial asymptotics of solutions of the Toda lattice   Pages : 1233 - 1239

Gerald Teschl

 Abstract       Full Text      Related Articles

23

Homoclinic orbits for superlinear Hamiltonian systems without Ambrosetti-Rabinowitz growth condition   Pages : 1241 - 1257

Jun Wang,  Junxiang Xu and Fubao Zhang

 Abstract       Full Text      Related Articles